# SDR SAJFCALS100003

- Difficulty date: January 23, 2011
- Submitted: January 24, 2011
- Operation: Air carrier
- Aircraft: N18612
- Make and model: Boeing 737-800
- Aircraft serial: 30173
- Aircraft time: 29,217 hours, 12,331 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

(B-18612) T/E FLAP, ASSYMETRY AT L/24 R/17 ON FINAL APPROACH. ON ARRIVAL CHECK BOTH FLAP POSITION CHECKED NORMAL.  IAW FIM 2725 TASK 802 CARRY OUT FLAP INSP AND CK NML.  FSEU BITE TEST CARRY OUT NO EXISTING FAULT FOUND.  PSEU R & R AFTER ACFT BACK TO TPE (MAINT. PREVENTION).
